I am at the one month mark to the day on Bupropion 300 xl (started much smaller of course) and though most of the side effects have gone away- one has become more prominent- body tremors and a hard (but not rapid) heart beat!
My GP simply says "this stuff has side effects for a while, it may take 2 months to feel the benefits without the side effects". Though I know the obvious thing would be to tell me to see a psychiatrist, I am not covered by insurance to see a psych and it would be out of pocket and extremely expensive. I'd really like feedback so I don't panic!
Typically, later in the day I feel a bit of a "tremble" (tremor) in my upper body and head, and my heart beat seems to be a bit more pronounced to the extend that I feel like my head is bobbing a bit. This used to happen as a result of anxiety to me, but now it's present without anxiety. It's not horrific, but I'd like to know if perhaps this is an indicator or too high or a dose or something truly alarming. My GP is working with my psychologist, but no one here is truly an expert on this drug.
In good news, though it's quite been up and down I feel slightly better now. I am hoping that is an indication this will work for me!